# SDR REXA2019101401434

- Difficulty date: October 4, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF EO R53581 STEP 22 DURING REMOVAL OF RH DRIP TRAY, CRACK WAS FOUND ON CROSS BEAM FS 280 RBL 13.  CROSS BEAM FS 280 RH SIDE WAS REPLACED PER CRJ-900 SRM 51-42-06. AND SRM 51-42-21.
